# SDR SWAA2023092695363

- Difficulty date: August 30, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED.<[01] SRM 55-10-09-2R-4 STEP 4. E. INSPECTION FOUND DAMAGE ADJACENT TO REPAIR AREA; GENERATED TTG8Q00NBZEC; SEE SUB-STEP 9.;[02] REPAIR OF L/H HORIZONTAL STAB INSPAR RIB 3RD VERTICAL STIFFENER AT STAB STA 129.50 AND OUT OF ROUND HOLE ON LOWER FLANG ACCOMPLISHED ON FAULT TTG8Q00NBZEC REFERANCE EA 23-155-02777;[03] ?REFER TO FAULT TTG8Q00NBZEC WHERE EA 23-155-02777 WAS ADDED AS A SUBTASK?;[04] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
